# SDR SWIA201743611

- Difficulty date: August 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 35,735 hours, 29,978 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE DURING FLT.  RT STOW SWITCH OUT OF ADJUSTMENT. ADJUSTED THE SWITCH. OPS CHECKED GOOD.
